Header menu link for other important links
Suboptimal robust stabilization of discrete-time mismatched nonlinear system
, I.N. Kar, K. Paul
Published in Institute of Electrical and Electronics Engineers Inc.
Volume: 5
Issue: 1
Pages: 352 - 359
This paper proposes a discrete-time robust control technique for an uncertain nonlinear system. The uncertainty mainly affects the system dynamics due to mismatched parameter variation which is bounded by a predefined known function. In order to compensate the effect of uncertainty, a robust control input is derived by formulating an equivalent optimal control problem for a virtual nominal system with a modified costfunctional. To derive the stabilizing control law for a mismatched system, this paper introduces another control input named as virtual input. This virtual input is not applied directly to stabilize the uncertain system, rather it is used to define a sufficient condition. To solve the nonlinear optimal control problem, a discretetime general Hamilton-Jacobi-Bellman (DT-GHJB) equation is considered and it is approximated numerically through a neural network (NN) implementation. The approximated solution of DTGHJB is used to compute the suboptimal control input for the virtual system. The suboptimal inputs for the virtual system ensure the asymptotic stability of the closed-loop uncertain system. A numerical example is illustrated with simulation results to prove the efficacy of the proposed control algorithm. © 2014 Chinese Association of Automation.
About the journal
JournalData powered by TypesetIEEE/CAA Journal of Automatica Sinica
PublisherData powered by TypesetInstitute of Electrical and Electronics Engineers Inc.